# SDR UHLA2011081900278

- Difficulty date: August 19, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 6,519 hours, 5,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RT SKIN DAMAGE AFT OF FWD CARGO DOOR FROM BELT LOADER.  REMOVED EXTERNAL TEMP REPAIR IAW EMB SRM 51-40-02.  TRIMMED OUT DAMAGED AREA IAW EMB ETD 2011-170-103679.  PEFORMED HFEC TO EFFECTIVE AREAS IAW NDTM 51-00-00, NO CRACK LIKE INDICATIONS NOTED.  FABRICATED DOUBLERS.  TRIMMED AND DRILLED FILLER INNER DOUBLER AND OUTER DOUBLER AND ALODINED AND PRIMED IAW ETD 2011-170-103679.  INSTALLED FILLER, INNER AND OUTER DOUBLER IAW ETD 2011-170-103679 REV 1.  SEALED REPAIR IAW ETD 2011-170-103649 REV 1.  ISSUED NON MEL DMI FOR 1000FC DETAILED INSPECTION AND DMI FOR 12 MONTH STRUCTURAL ANALYSIS.
